MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 5.0MM DIA TPRD HD PER SCRW 55; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDIC INC, 1818910 5.0MM DIA TPRD HD PER SCRW 55; BONE SCREWS AND PINS : SCREWS
Catalog Number 125755000
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Inadequate Osseointegration (2646); Not Applicable (3189)
Date of Event 12/28/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgery, patient began suffering from pain and discomfort in his hip.Doi: (b)(6) 2007 - dor: (b)(6) 2009 (right hip).Update ad 26 apr 2018: (b)(4) has been reopened under (b)(4) due to receipt of ppf and sticker sheets.  in addition to what were previously alleged, ppf alleges loosening of the cup and fracture of a component.The stem was added to the impacted product as it was removed during the revision surgery.Part/lot numbers and patient information were provided in the ppf.Doi: (b)(6) 2007 - dor: (b)(6) 2009 (right hip).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM DIA TPRD HD PER SCRW 55
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7866831
Report Number1818910-2018-69033
Device Sequence Number1719574
Product Code JDI
UDI-Device Identifier10603295019923
UDI-Public10603295019923
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K861979
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2009
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number125755000
Device Lot NumberX52C44000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer10/09/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR